# SDR USAA2013061900040

- Difficulty date: May 26, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 42,225 hours, 17,314 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D5227902620300
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON EMERGENCY EXIT DOOR NR 834 SEGMENT ANGLE AT FR40+5", Y1732, LEVEL BEAM 2.  REPLACED EMERGENCY EXIT DOOR NR 834 SEGMENT ANGLE IAW EO 5210Y228.
